MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367290
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using one (1) bd vacutainer® multiple sample luer adapter, no blood flowed into the tube after the unit was connected properly.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 10-07-2025.Investigation summary : bd received 1 sample and 1 photo for investigation.The photo was reviewed and the indicated failure mode for insufficient blood flow with the incident lot was not observed.The customer sample was returned contaminated so this could not be tested.Additionally, 10 retention samples from bd inventory, were evaluated by functional testing and no issues were observed relating to insufficient blood flow as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode insufficient blood flow.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® MULTIPLE SAMPLE LUER ADAPTER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22506927
Report Number1024879-2025-00977
Device Sequence Number9247052
Product Code JKA
UDI-Device Identifier30382903672906
UDI-Public(01)30382903672906
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367290
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown